MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE; PISTON SYRINGE
Model Number 309631
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: one photo and twelve 5ml syringes in fully sealed blister packs were received and evaluated.It was observed all the syringes had some degree of missing print.Five of the syringes had minimal to no print above the 4ml marking.Four of the syringes had large portions missing or no print between the 4ml and 1ml marking.Three of the syringes had most of the scale present with small areas of grad lines and/or numerical markings missing.All the syringes had a rejectable amount of missing print per product specification.Potential root cause for the missing print defect is associated with the marking process.No corrective actions are necessary based on the defective rate identified.Batch 0279279 is considered in compliance with our product specification requirements.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using 6 bd luer-lok¿ syringe the scale marking were discovered to be missing.There was no report of patient impact.The following information was provided by the initial reporter: it was reported markings on syringe are missing.

Brand Name
BD LUER-LOK SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11681890
Report Number1213809-2021-00242
Device Sequence Number14509249
Product Code FMF
UDI-Device Identifier30382903096313
UDI-Public30382903096313
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Model Number309631
Device Catalogue Number309631
Device Lot Number0279279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1